Alert archive / California / Small Craft Advisories in 2012

Small Craft Advisory 4, NWS Los Angeles, CA

January 15, 2012

NWS Los Angeles, CA issued this small craft advisory at Jan 15, 2012, 2:40 AM PST. It took effect at Jan 15, 2012, 9:00 PM PST. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Jan 15, 2012, 2:40 AM PST (10:40 UTC)
In effect from
Jan 15, 2012, 9:00 PM PST
Expired
Jan 17, 2012, 3:00 AM PST
In force
30 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

936 
WHUS76 KLOX 151040
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
240 AM PST SUN JAN 15 2012

PZZ670-673-151845-
/O.NEW.KLOX.SC.Y.0004.120116T0500Z-120117T1100Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
240 AM PST SUN JAN 15 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 AM
PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING
TO 3 AM PST TUESDAY. 

* WINDS...NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH
  GUSTS TO 30 KNOTS THIS EVENING...THEN CONTINUE THROUGH LATE
  MONDAY NIGHT BEFORE DIMINISHING.

* SEAS...COMBINED SEAS WILL BUILD TO 8 TO 11 FEET WITH A DOMINANT
  PERIOD OF 12 SECONDS LATE TONIGHT...THEN CONTINUE THROUGH MONDAY
  NIGHT BEFORE SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)
8 follow-up statements
958 
WHUS76 KLOX 151700
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
900 AM PST SUN JAN 15 2012

PZZ670-673-152330-
/O.CON.KLOX.SC.Y.0004.120116T0500Z-120117T1100Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
900 AM PST SUN JAN 15 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 3 AM PST TUESDAY...

* WINDS...NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH 
  GUSTS TO 30 KNOTS THIS EVENING...THEN CONTINUE THROUGH LATE 
  MONDAY NIGHT BEFORE DIMINISHING. 

* SEAS...COMBINED SEAS WILL BUILD TO 8 TO 11 FEET WITH A 
  DOMINANT PERIOD OF 12 SECONDS LATE TONIGHT...THEN CONTINUE 
  THROUGH MONDAY NIGHT BEFORE SUBSIDING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)
366 
WHUS76 KLOX 152223
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
223 PM PST SUN JAN 15 2012

PZZ670-673-160530-
/O.CON.KLOX.SC.Y.0004.120116T0500Z-120117T1100Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
223 PM PST SUN JAN 15 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 3 AM PST TUESDAY...

* WINDS...NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH 
  GUSTS TO 30 KNOTS THIS EVENING...THEN CONTINUE THROUGH LATE 
  MONDAY NIGHT BEFORE DIMINISHING. 

* SEAS...COMBINED SEAS WILL BUILD TO 8 TO 11 FEET WITH A 
  DOMINANT PERIOD OF 12 SECONDS LATE TONIGHT...THEN CONTINUE 
  THROUGH MONDAY NIGHT BEFORE SUBSIDING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)
465 
WHUS76 KLOX 160422
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
822 PM PST SUN JAN 15 2012

PZZ676-161230-
/O.EXB.KLOX.SC.Y.0004.120116T1400Z-120117T1100Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
822 PM PST SUN JAN 15 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM MONDAY TO 3 AM PST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM MONDAY TO
3 AM PST TUESDAY. 

* WINDS...NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH
  GUSTS TO 30 KNOTS ON MONDAY...THEN CONTINUE THROUGH LATE MONDAY
  NIGHT BEFORE DIMINISHING. STRONGEST WINDS WILL BE NORTHWEST OF
  SAN NICHOLAS ISLAND.

* SEAS...COMBINED SEAS WILL BUILD TO 7 TO 10 FEET ON MONDAY WITH A
  DOMINANT PERIOD OF 12 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ670-673-161230-
/O.CON.KLOX.SC.Y.0004.120116T0500Z-120117T1100Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
822 PM PST SUN JAN 15 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
TUESDAY...

* WINDS...NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH
  GUSTS TO 30 KNOTS OVERNIGHT...THEN CONTINUE THROUGH LATE MONDAY NIGHT
  BEFORE DIMINISHING.

* SEAS...COMBINED SEAS WILL BUILD TO 9 TO 12 FEET ON MONDAY WITH A
  DOMINANT PERIOD OF 12 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)
859 
WHUS76 KLOX 161025
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
225 AM PST MON JAN 16 2012

PZZ670-673-161830-
/O.CON.KLOX.SC.Y.0004.000000T0000Z-120117T1100Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
225 AM PST MON JAN 16 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
TUESDAY...

* WINDS...NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS
  WILL CONTINUE THROUGH LATE TONIGHT BEFORE DIMINISHING.

* SEAS...COMBINED SEAS OF 8 TO 12 FEET WITH A DOMINANT PERIOD OF
  12 SECONDS WILL BEGIN TO SUBSIDE LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ676-161830-
/O.CON.KLOX.SC.Y.0004.120116T1400Z-120117T1100Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
225 AM PST MON JAN 16 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING
TO 3 AM PST TUESDAY...

* WINDS...NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH
  LOCAL GUSTS TO 30 KNOTS EARLY THIS MORNING...THEN CONTINUE
  THROUGH LATE TONIGHT BEFORE DIMINISHING. STRONGEST WINDS WILL
  BE NORTHWEST OF SAN NICHOLAS ISLAND.

* SEAS...COMBINED SEAS WILL BUILD TO 7 TO 10 FEET THIS MORNING
  WITH A DOMINANT PERIOD OF 12 SECONDS...THEN SEAS WILL BEGIN TO
  SUBSIDE LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)
115 
WHUS76 KLOX 161647
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
847 AM PST MON JAN 16 2012

PZZ650-170100-
/O.EXB.KLOX.SC.Y.0004.120116T1700Z-120117T0500Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
847 AM PST MON JAN 16 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PST THIS
EVENING. 

* WINDS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS TO 30
  KNOTS WILL CONTINUE THROUGH LATE TONIGHT BEFORE DIMINISHING.
  STRONGEST WINDS WILL BE IN THE WESTERN PORTIONS.

* SEAS...COMBINED SEAS 4 TO 6 FEET WITH A DOMINANT PERIOD OF 12
  SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ655-170100-
/O.EXB.KLOX.SC.Y.0004.120116T1700Z-120117T0500Z/
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND SANTA BARBARA ISLANDS-
847 AM PST MON JAN 16 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PST THIS
EVENING. 

* WINDS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS TO 30
  KNOTS WILL CONTINUE THROUGH LATE TONIGHT BEFORE DIMINISHING.
  STRONGEST WINDS WILL BE IN THE WESTERN PORTIONS.

* SEAS...COMBINED SEAS 4 TO 6 FEET WITH A DOMINANT PERIOD OF 12
  SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ670-673-170100-
/O.CON.KLOX.SC.Y.0004.000000T0000Z-120117T1100Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
847 AM PST MON JAN 16 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
TUESDAY...

* WINDS...NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS 
  WILL CONTINUE THROUGH LATE TONIGHT BEFORE DIMINISHING. 

* SEAS...COMBINED SEAS OF 8 TO 11 FEET WITH A DOMINANT PERIOD OF 
  12 SECONDS WILL BEGIN TO SUBSIDE LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ676-170100-
/O.CON.KLOX.SC.Y.0004.000000T0000Z-120117T1100Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
847 AM PST MON JAN 16 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
TUESDAY...

* WINDS...NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS
  WILL CONTINUE THROUGH LATE TONIGHT BEFORE DIMINISHING. STRONGEST
  WINDS WILL BE NORTHWEST OF SAN NICOLAS ISLAND.

* SEAS...COMBINED SEAS WILL BUILD TO 7 TO 10 FEET THIS MORNING 
  WITH A DOMINANT PERIOD OF 12 SECONDS...THEN SEAS WILL BEGIN TO 
  SUBSIDE LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)
953 
WHUS76 KLOX 162319
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
319 PM PST MON JAN 16 2012

PZZ655-170030-
/O.CAN.KLOX.SC.Y.0004.000000T0000Z-120117T0500Z/
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND SANTA BARBARA ISLANDS-
319 PM PST MON JAN 16 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

EXPECT WEST WINDS 10 TO 20 KNOTS WITH LOCAL GUSTS TO 25 KNOTS THIS
EVENING DECREASING OVERNIGHT.

$$

PZZ670-673-170730-
/O.CON.KLOX.SC.Y.0004.000000T0000Z-120117T1100Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
319 PM PST MON JAN 16 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
TUESDAY...

* WINDS...NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS 
  WILL CONTINUE THROUGH LATE TONIGHT BEFORE DIMINISHING. 

* SEAS...COMBINED SEAS OF 8 TO 11 FEET WITH A DOMINANT PERIOD OF 
  12 SECONDS WILL BEGIN TO SUBSIDE LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ676-170730-
/O.CON.KLOX.SC.Y.0004.000000T0000Z-120117T1100Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
319 PM PST MON JAN 16 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
TUESDAY...

* WINDS...NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS 
  WILL CONTINUE THROUGH LATE TONIGHT BEFORE DIMINISHING. 
  STRONGEST WINDS WILL BE NORTHWEST OF SAN NICOLAS ISLAND. 

* SEAS...COMBINED SEAS WILL BUILD TO 7 TO 10 FEET THIS MORNING 
  WITH A DOMINANT PERIOD OF 12 SECONDS...THEN SEAS WILL BEGIN TO 
  SUBSIDE LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ650-170500-
/O.CON.KLOX.SC.Y.0004.000000T0000Z-120117T0500Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
319 PM PST MON JAN 16 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...

* WINDS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS TO 30 
  KNOTS WILL CONTINUE THROUGH LATE TONIGHT BEFORE DIMINISHING. 
  STRONGEST WINDS WILL BE IN THE WESTERN PORTIONS. 

* SEAS...COMBINED SEAS 4 TO 6 FEET WITH A DOMINANT PERIOD OF 12 
  SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)
186 
WHUS76 KLOX 170426
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
826 PM PST MON JAN 16 2012

PZZ650-170530-
/O.CAN.KLOX.SC.Y.0004.000000T0000Z-120117T0500Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
826 PM PST MON JAN 16 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

WINDS HAVE DIMINISHED BELOW ADVISORY LEVELS IN THE SANTA BARBARA
CHANNEL...ALLOWING FOR THE CANCELLATION OF THE SMALL CRAFT ADVISORY.

$$

PZZ670-673-171100-
/O.CON.KLOX.SC.Y.0004.000000T0000Z-120117T1100Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
826 PM PST MON JAN 16 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
TUESDAY...

* WINDS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS TO 30
  KNOTS WILL CONTINUE THROUGH LATE TONIGHT BEFORE DIMINISHING.

* SEAS...COMBINED SEAS OF 7 TO 10 FEET WITH A DOMINANT PERIOD OF
  12 SECONDS WILL BEGIN TO SUBSIDE LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ676-171100-
/O.CON.KLOX.SC.Y.0004.000000T0000Z-120117T1100Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
826 PM PST MON JAN 16 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
TUESDAY...

* WINDS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS TO 30
  KNOTS WILL CONTINUE THROUGH LATE TONIGHT BEFORE DIMINISHING.
  STRONGEST WINDS WILL BE NORTHWEST OF SAN NICOLAS ISLAND.

* SEAS...COMBINED SEAS OF 7 TO 10 FEET WITH A DOMINANT PERIOD OF
  12 SECONDS WILL BEGIN TO SUBSIDE LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)
966 
WHUS76 KLOX 171107
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
307 AM PST TUE JAN 17 2012

PZZ670-673-676-171215-
/O.EXP.KLOX.SC.Y.0004.000000T0000Z-120117T1100Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
307 AM PST TUE JAN 17 2012

...SMALL CRAFT ADVISORY HAS EXPIRED...

LOCAL GUSTS TO 25 KT WILL CONTINUE THROUGH THE EVENING.

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this small craft advisory went out at Jan 15, 2:30 AM PST, 10 minutes earlier.

Area forecast discussion, Jan 15, 2:30 AM PST, 10 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
230 AM PST SUN JAN 15 2012

.SYNOPSIS...

A LOW PRESSURE SYSTEM WILL BRING COOLER TEMPERATURES AND THE THREAT
OF LIGHT SHOWERS TO THE AREA TODAY. THE SHOWER THREAT WILL END BY
MONDAY MORNING...BUT COOL CONDITIONS WILL PREVAIL THROUGH TUESDAY.
HIGH PRESSURE WILL BUILD OVER THE AREA WEDNESDAY AND THURSDAY
BRINGING DRY AND WARMER CONDITIONS. FOR FRIDAY AND THROUGH THE
WEEKEND...A FRONTAL SYSTEM IS EXPECTED TO MOVE THROUGH THE AREA...
BRINGING THE POTENTIAL FOR SIGNIFICANT RAINFALL.

&&

.SHORT TERM (TODAY-TUE)...OVERALL...00Z MODELS IN PRETTY GOOD
SYNOPTIC AGREEMENT THROUGH THE PERIOD. AT UPPER LEVELS...UPPER LOW
TO THE SOUTHWEST WILL MOVE TOWARDS AND OVER THE AREA TODAY/TONIGHT
THEN A FLAT RIDGE WILL BUILD OVER THE EASTERN PACIFIC MONDAY AND
TUESDAY. NEAR THE SURFACE...LOW PRESSURE WILL DEVELOP OVER GREAT
BASIN TODAY (BRINGING A MODERATE ONSHORE FLOW) THEN A WEAK HIGH
PRESSURE WILL BUILD OVER THE GREAT BASIN MONDAY/TUESDAY (PRODUCING
A WEAK OFFSHORE/ONSHORE PATTERN).

FORECAST WISE...MAIN ISSUES IN THE SHORT TERM WILL BE THE
POSSIBILITY OF SHOWERS. AS THE UPPER LOW MOVES TOWARDS/ACROSS THE
AREA TODAY/TONIGHT...THERE WILL BE PLENTY OF MID-LEVEL MOISTURE AND
SOME WEAK DYNAMICS. SO...THERE WILL DEFINITELY BE A SHOWER THREAT
ACROSS SOUTHERN CALIFORNIA TODAY AND TONIGHT. BASED ON CURRENT
SATELLITE TRENDS AND MODEL QPF FORECASTS BEST THREAT SHOULD BE SOUTH
OF LA COUNTY. HOWEVER...CHANCE/SLIGHT CHANCE POPS ARE MORE THAN
REASONABLE FROM SANTA BARBARA COUNTY SOUTHWARD (WITH SLIGHT SHOWER
THREAT LINGERING INTO MONDAY MORNING ACROSS LOS ANGELES COUNTY).
AT THIS TIME...RAINFALL AMOUNTS ARE EXPECTED TO BE LESS THAN ONE
TENTH OF AN INCH...WITH MEASURABLE AMOUNTS RATHER SCATTERED. SNOW
LEVELS WILL START OUT ABOVE 7000 FEET TODAY...BUT SHOULD DROP TO
AROUND 5500 FEET TONIGHT. SO THE MOUNTAIN AREAS COULD SEE SOME
LIGHT SNOW SHOWERS.

BY MONDAY AFTERNOON...DRY NORTHWEST FLOW ALOFT WILL DEVELOP ACROSS
THE AREA. THERE IS THE POTENTIAL FOR SOME MARINE LAYER CLOUDS TO
SPIN UP ACROSS THE COASTAL PLAIN OF VENTURA/LOS ANGELES COUNTIES
TUESDAY MORNING. OTHERWISE...SKIES SHOULD BE MOSTLY CLEAR MONDAY
THROUGH TUESDAY.

OTHER SECONDARY ISSUE WITH THE SHORT TERM WILL BE THE WINDS. WITH
THE RETURN OF MODERATE ONSHORE FLOW TODAY...THERE WILL BE SOME GUSTY
SOUTHWESTERLY WINDS ACROSS THE MOUNTAINS AND DESERTS THIS AFTERNOON
AND EVENING. DO NOT ANTICIPATE WIDESPREAD ADVISORY-LEVEL WINDS AT
THIS TIME...BUT SOME LOCATIONS IN THE MOUNTAINS AND ANTELOPE VALLEY
FOOTHILLS COULD SEE ISOLATED ADVISORY-LEVEL GUSTS. THE ONSHORE WINDS
WILL DECREASE ON MONDAY/TUESDAY...WITH A WEAK OFFSHORE COMPONENT
IN THE NIGHT/MORNING HOURS.

AS FOR TEMPS...THE ABOVE CONDITIONS WILL RESULT IN NOTICEABLY COOLER
TEMPERATURES ACROSS THE AREA WITH ALL LOCATIONS BELOW SEASONAL NORMS
THROUGH TUESDAY. AT THIS TIME...MONDAY LOOKS TO BE THE COOLEST DAY.

.LONG TERM (WED-SAT)...ALL THINGS CONSIDER (WITH A PATTERN CHANGE)
THE EXTENDED MODELS ARE IN DECENT SYNOPTIC AGREEMENT. AT UPPER
LEVELS...FLAT RIDGE WILL REMAIN OVER THE EASTERN PACIFIC ON
WEDNESDAY...BUT THEN WILL FLATTEN OUT AS A SERIES OF SYSTEMS MOVE
ACROSS THE WEST COAST. NEAR THE SURFACE...THE WEAK DIURNAL PATTERN
(ONSHORE/OFFSHORE) WILL CONTINUE ON WEDNESDAY...THEN ONSHORE FLOW
WILL RETURN THURSDAY THROUGH SATURDAY.

FORECAST-WISE...WEDNESDAY SHOULD BE A QUIET DAY WITH MOSTLY CLEAR
SKIES AND TEMPERATURES A FEW DEGREES BELOW SEASONAL NORMALS.

FOR THURSDAY THROUGH SATURDAY...THE PATTERN CHANGES...TAKING A TURN
FOR THE WETTER...AS A MORE ZONAL FLOW PATTERN ALLOWS FOR STORMS TO
TAKE BETTER AIM UPON THE WEST COAST. ON THURSDAY...SAN LUIS OBISPO
COUNTY COULD BE CLIPPED BY SOME LIGHT RAINFALL...SO WILL INCLUDE
SLIGHT CHANCE POPS THURSDAY AFTERNOON/EVENING. ON FRIDAY...AS THE
ATMOSPHERE CONTINUES TO MOISTEN UP...THERE WILL BE A SLIGHT CHANCE
OF LIGHT RAINFALL JUST ABOUT ANYWHERE.

THE REAL "FUN" BEGINS FRIDAY NIGHT AND CONTINUES THROUGH SATURDAY.
THE GFS AND GEM PUSH A DECENT FRONTAL SYSTEM ACROSS THE AREA FRIDAY
NIGHT AND SATURDAY...WHILE THE ECMWF HAS THE SAME IDEA (ALTHOUGH
ABOUT 6 HOURS SLOWER). IF THE MODEL SOLUTIONS ARE IN THE BALLPARK OF
REALITY...THERE IS THE POTENTIAL FOR SOME SIGNIFICANT RAINFALL
ACROSS THE AREA. GIVEN THIS IS A DAY 7 FORECAST...WILL NOT GO TOO
HOG WILD WITH ANYTHING. HOWEVER...HAVE BUMPED UP POPS FOR FRIDAY
NIGHT THROUGH THE WEEKEND INTO THE CHANCE CATEGORY (WHICH SHOULD BE
A GOOD START).

&&

.AVIATION...15/1145Z...

WILL BE UPDATED WITH THE 12Z TAF PACKAGE.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
SMALL CRAFT ADVISORY (SEE LAXMWWLOX).

&&

PUBLIC...THOMPSON
AVIATION...BRUNO
SYNOPSIS...RAT

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Jan 14, 2:42 PM PST, 11 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
242 PM PST SAT JAN 14 2012

CAZ034>041-044>046-051>054-059-088-547-548-152245-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-SANTA BARBARA COUNTY MOUNTAINS-
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
242 PM PST SAT JAN 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CA AND
SOUTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Small Craft Advisories in California, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.